Alert archive / Pennsylvania / Tornado Warnings in 2013
Tornado Warning 9, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jul 10, 2013, 4:45 PM EDT for Butler County, Lawrence County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 4:45 PM EDT (20:45 UTC)
- Expired
- Jul 10, 2013, 5:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Butler County, PA, Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 51 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
883 WFUS51 KPBZ 102045 TORPBZ PAC019-073-102115- /O.NEW.KPBZ.TO.W.0009.130710T2045Z-130710T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 445 PM EDT WED JUL 10 2013 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... WESTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA... EASTERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA... * UNTIL 515 PM EDT * AT 444 PM EDT...A STORM WITH A HISTORY OF PRODUCING A TORNADO WAS NEAR MCCONNELLS MILL...AND WAS MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MCCONNELLS MILL... HARLANSBURG... MORAINE STATE PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4106 8005 4089 8005 4090 8031 4101 8033 TIME...MOT...LOC 2045Z 257DEG 26KT 4096 8022 $$ KRAMAR
1 follow-up statement
391 WWUS51 KPBZ 102109 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 509 PM EDT WED JUL 10 2013 PAC019-073-102120- /O.EXP.KPBZ.TO.W.0009.000000T0000Z-130710T2115Z/ BUTLER PA-LAWRENCE PA- 509 PM EDT WED JUL 10 2013 ...THE TORNADO WARNING WILL EXPIRE AT 515 PM EDT FOR LAWRENCE AND BUTLER COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4106 8005 4089 8005 4090 8031 4101 8033 TIME...MOT...LOC 2110Z 257DEG 26KT 4097 8014 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:19 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 10, 2:19 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT WED JUL 10 2013
.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION TONIGHT. BUILDING HIGH PRESSURE WILL
FOLLOW FOR THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
MRNG CNVCTN HAS VACATED THE RGN...LEAVING WDSPRD FLASH FLOODING IN
ITS WAKE. A LULL IS XPCD EARLY THIS AFTN AS ATMOSPHERE RECOVERS.
VERY MOIST AND UNSTABLE AMS RMNS IN PLACE...WITH A PLUME OF STEEP
MID-LVL LAPSE RATES NOTED IN 12Z KDTX RAOB XPCD TO ADVCT ESEWD.
WITH BKN SUNSHINE XPCD TO SPREAD EWD FROM OH INTO PA...MDT-STG
INSTBY WILL MATERIALIZE.
VIGOROUS TSTMS ONGOING FROM IN TO MI WILL SPREAD EWD WITH
ASSOCIATED SHRTWV TROF. AS THE VERY MOIST AMS IN ERN OH AND WRN PA
HEATS...VERY MINIMAL CAP WILL BE ERODED. CLUSTERS OF TSTMS MAY
CONSOLIDATE INTO MCS AS THEY PROGRESS EWD ACRS OH...PSBLY LEADING
TO A SGFNT WIND DMG THREAT.
PWATS RMN EXTREMELY HIGH AS WELL. IN LIGHT OF MRNG FLOODING RAIN
AND XPCD ADDITIONAL VERY HVY RAIN...FLASH FLOOD WATCH WAS EXPANDED
AND RETAINED THRU TNGT...WHEN CDFNT PASSAGE WILL EVACUATE THE MST
AMS.
SLGTLY COOLER MAXIMA XPCD ON THU AS CLD CVR IN WAKE OF CDFNT WILL
INHIBIT HEATING. MAXIMA FCSTD IN THE UPR 70S.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.
&&
.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS HAVE RETURNED TO MOST OF THE TAF SITES THIS
AFTERNOON. HOWEVER...THIS WILL BE TEMPORARY AS SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN REDEVELOP OVER THE REGION AND EXPAND
EASTWARD AHEAD OF A COLD FRONT. WITH MANY OF THE HI RES MODELS
HANDLING THE TIMING SIMILARLY...HAVE ADDED TEMPO TSRA GROUPS TO ALL
THE TAFS. EXPECT MVFR AND OCCASIONAL IFR RESTRICTIONS WITH
THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS COULD BE SEVERE AND ALSO CONTAIN VERY HEAVY
RAINFALL...FURTHER HAMPERING VISIBILITIES.
CONDITIONS MAY TEMPORARILY IMPROVE BEHIND THE COLD FRONT BEFORE
FOG/STRATUS DEVELOPS OVERNIGHT.
SOUTHWESTERLY WINDS WILL SHIFT TO NORTHWESTERLY WITH THE FRONTAL
PASSAGE OVERNIGHT.
VFR SHOULD RETURN FOR THURSDAY AS HIGH PRESSURE BUILD EASTWARD.
OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH HIGH
PRESSURE IN CONTROL.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ007>009-013>016-
020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
021>023-041.
&&
KRAMAR/34Hazardous weather outlook, Jul 10, 1:06 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 106 PM EDT WED JUL 10 2013 MDZ001-PAZ009-015-016-022-023-031-073>076-WVZ004-012-021>023-041- 111715- GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 106 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A VERY MOIST AND UNSTABLE AIRMASS REMAINS IN THE REGION. SOME STORMS WILL BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029- WVZ001>003-111715- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE- BUTLER-BEAVER-ALLEGHENY-WASHINGTON-HANCOCK-BROOKE-OHIO- 106 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KRAMAR
In the hours before
Local storm report, Jul 10, 3:54 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG GREENVILLE 41.41N 80.38W
07/10/2013 MERCER PA TRAINED SPOTTER
TREES DOWN IN WEST ELM
&&
EVENT NUMBER PBZ1302420
XXLocal storm report, Jul 10, 3:55 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG POLK 41.37N 79.93W
07/10/2013 VENANGO PA 911 CALL CENTER
TREES DOWN.
&&
EVENT NUMBER PBZ1302421
XXLocal storm report, Jul 10, 4:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
419 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG NEW BEAVER 40.88N 80.36W
07/10/2013 LAWRENCE PA EMERGENCY MNGR
BARN DAMAGED.
&&
EVENT NUMBER PBZ1302422
XXLocal storm report, Jul 10, 4:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FLASH FLOOD ELIZABETH 40.27N 79.89W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
WYLIE AVE ROAD FLOODING
&&
EVENT NUMBER PBZ1302423Local storm report, Jul 10, 4:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
07/10/2013 MERCER PA EMERGENCY MNGR
TREES AND WIRES DOWN.
0310 PM TSTM WND DMG NEW VERNON 41.42N 80.12W
07/10/2013 MERCER PA 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER PBZ1302424
EVENT NUMBER PBZ1302425
XXLocal storm report, Jul 10, 4:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD BANKSVILLE 40.41N 80.03W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
TROPICAL AVE. FLOODING
&&
EVENT NUMBER PBZ1302426The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM EDT | Special Weather Statement | PBZ | Allegheny | 37 min |
| Jul 9, 8:40 PM EDT | Special Weather Statement | PBZ | Butler | 50 min |
| Jul 10, 5:44 AM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jul 10, 6:49 AM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 7 hr |
| Jul 10, 6:59 AM EDT | Special Weather Statement | PBZ | Clarion, Mercer | 91 min |
| Jul 10, 8:28 AM EDT | Special Weather Statement | PBZ | Beaver | 32 min |
| Jul 10, 8:38 AM EDT | Flash Flood Warning | PBZ | Washington | 6 hr |
| Jul 10, 8:43 AM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 3 hr |
| Jul 10, 8:52 AM EDT | Special Weather Statement | PBZ | Beaver | 23 min |
| Jul 10, 9:05 AM EDT | Flash Flood Warning | PBZ | Westmoreland | 115 min |
| Jul 10, 9:05 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 40 min |
| Jul 10, 10:57 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 48 min |
| Jul 10, 2:45 PM EDT | Special Weather Statement | PBZ | Mercer | 30 min |
| Jul 10, 2:51 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 24 min |
| Jul 10, 3:10 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 50 min |
| Jul 10, 3:29 PM EDT | Flash Flood Warning | PBZ | Mercer | 4 hr |
| Jul 10, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 38 min |
| Jul 10, 3:49 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 41 min |
| Jul 10, 4:01 PM EDT | Flash Flood Warning | PBZ | Venango | 4 hr |
| Jul 10, 4:03 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 42 min |
| Jul 10, 4:07 PM EDT | Flash Flood Warning | PBZ | Allegheny | 6 hr |
| Jul 10, 4:11 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 49 min |
| Jul 10, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 47 min |
| Jul 10, 4:18 PM EDT | Flash Flood Warning | PBZ | Lawrence | 6 hr |
| Jul 10, 4:28 PM EDT | Tornado Warning | PBZ | Lawrence | 32 min |
| Jul 10, 4:35 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 40 min |
| Jul 10, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 40 min |
| Jul 10, 4:52 PM EDT | Flash Flood Warning | PBZ | Butler | 5 hr |
| Jul 10, 5:16 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 44 min |
| Jul 10, 5:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 38 min |
| Jul 10, 5:25 PM EDT | Flash Flood Warning | PBZ | Beaver | 4 hr |
| Jul 10, 5:30 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 45 min |
| Jul 10, 5:34 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 26 min |
| Jul 10, 5:37 PM EDT | Flash Flood Warning | PBZ | Clarion | 4 hr |
| Jul 10, 5:42 PM EDT | Tornado Warning | PBZ | Allegheny, Beaver, Washington | 18 min |
| Jul 10, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 42 min |
| Jul 10, 5:52 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 38 min |
| Jul 10, 5:58 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Fayette, Lawrence and 2 more | 47 min |
| Jul 10, 6:01 PM EDT | Flash Flood Warning | PBZ | Washington | 4 hr |
| Jul 10, 6:19 PM EDT | Flash Flood Warning | PBZ | Armstrong, Jefferson | 4 hr |
| Jul 10, 6:26 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 49 min |
| Jul 10, 6:28 PM EDT | Flash Flood Warning | PBZ | Indiana | 4 hr |
| Jul 10, 6:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 47 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | PBZ | Greene | 46 min |
| Jul 10, 6:33 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 3 hr |
| Jul 10, 6:47 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 43 min |
| Jul 10, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 49 min |
| Jul 10, 7:17 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 28 min |
| Jul 10, 7:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 47 min |
Nearby
Tornado Warnings in Pennsylvania, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.